Hokkaido Mathematical Journal

SAOTOME Takanari,

A removable singularity theorem of J-holomorphic mappings for strongly pseudo-convex manifolds.

Hokkaido Mathematical Journal, 40 (2011) pp.33-49

Fulltext

PDF

Abstract

We investigate a removable singularity theorem and other some basic properties of a J-holomorphic mapping for strongly pseudo-convex manifolds, which are necessary for constructing the moduli space of J-holomorphic mappings.

MSC(Primary)32V05
MSC(Secondary)53D35
Uncontrolled Keywordspseudo-convex manifold, pseudo-holomorphic